# SDR UALA2013070204608

- Difficulty date: July 1, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 72,480 hours, 26,621 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Faulty
- Location: Sta 1681-1720 Lb
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR WEB, BS 1681-1720, LBL 55 - RBL 55 DAMAGED.   REPLACED SHEAR WEB IAW ECRA 5360-01317 AND EA 130684.  MAJOR REPAIR.
